Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 78, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Apr 20, 2017, 6:17 PM EDT for 4 counties in Ohio. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2017, 6:17 PM EDT (22:17 UTC)
- Expired
- Apr 20, 2017, 7:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fayette County, OH, Highland County, OH, Pickaway County, OH, Ross County, OH
The radar
The Cincinnati radar (KILN), 49 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 6:55 PM EDT | TSTM WND GST 48 | Krzt Chillicothe Apt, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.3 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1148 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
666
WUUS51 KILN 202217
SVRILN
OHC047-071-129-141-202300-
/O.NEW.KILN.SV.W.0078.170420T2217Z-170420T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
617 PM EDT THU APR 20 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southern Fayette County in central Ohio...
Southern Pickaway County in central Ohio...
Northeastern Highland County in southwestern Ohio...
Northern Ross County in southwestern Ohio...
* Until 700 PM EDT.
* At 616 PM EDT, a severe thunderstorm was located near Leesburg,
moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Chillicothe, Washington Court House, Circleville, Greenfield,
Leesburg, Kingston, New Holland, Logan Elm Village, North Folk
Village, Staunton, Good Hope, Frankfort, Clarksburg, Highland,
South Salem, East Monroe, Austin, Rock Mills, New Martinsburg and
Plano.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3929 8361 3936 8362 3938 8359 3949 8358
3962 8284 3956 8284 3956 8282 3935 8278
TIME...MOT...LOC 2216Z 261DEG 38KT 3941 8353
HAIL...1.00IN
WIND...60MPH
$$
Coniglio3 follow-up statements
450
WWUS51 KILN 202234
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
634 PM EDT THU APR 20 2017
OHC047-071-129-141-202300-
/O.CON.KILN.SV.W.0078.000000T0000Z-170420T2300Z/
Fayette OH-Pickaway OH-Highland OH-Ross OH-
634 PM EDT THU APR 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHEASTERN FAYETTE...SOUTHERN PICKAWAY...NORTHEASTERN HIGHLAND
AND NORTHERN ROSS COUNTIES...
At 633 PM EDT, a severe thunderstorm was located 7 miles northeast of
Greenfield, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chillicothe, Washington Court House, Circleville, Greenfield,
Kingston, New Holland, Logan Elm Village, North Folk Village, Good
Hope, Frankfort, Clarksburg, South Salem, Andersonville, Lattaville,
Austin, Whisler, Pickaway County Airport, Rock Mills, Hallsville and
Plano.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3930 8345 3951 8345 3962 8284 3956 8284
3956 8282 3935 8278
TIME...MOT...LOC 2233Z 261DEG 38KT 3944 8329
HAIL...1.00IN
WIND...60MPH
$$
Coniglio183
WWUS51 KILN 202244
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
644 PM EDT THU APR 20 2017
OHC047-071-202254-
/O.CAN.KILN.SV.W.0078.000000T0000Z-170420T2300Z/
Fayette OH-Highland OH-
644 PM EDT THU APR 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAYETTE AND
NORTHEASTERN HIGHLAND COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3931 8332 3954 8326 3962 8284 3956 8284
3956 8282 3935 8278
TIME...MOT...LOC 2244Z 261DEG 38KT 3946 8317
$$
OHC129-141-202300-
/O.CON.KILN.SV.W.0078.000000T0000Z-170420T2300Z/
Pickaway OH-Ross OH-
644 PM EDT THU APR 20 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR SOUTHERN PICKAWAY AND NORTHERN ROSS COUNTIES...
At 644 PM EDT, a severe thunderstorm was located 8 miles southeast of
New Holland, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Chillicothe, Circleville, Kingston, Logan Elm Village, North Folk
Village, Frankfort, Clarksburg, South Salem, Andersonville,
Lattaville, Austin, Whisler, Pickaway County Airport and Hallsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3931 8332 3954 8326 3962 8284 3956 8284
3956 8282 3935 8278
TIME...MOT...LOC 2244Z 261DEG 38KT 3946 8317
HAIL...1.00IN
WIND...60MPH
$$
JDR414
WWUS51 KILN 202256
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
656 PM EDT THU APR 20 2017
OHC129-141-202305-
/O.EXP.KILN.SV.W.0078.000000T0000Z-170420T2300Z/
Pickaway OH-Ross OH-
656 PM EDT THU APR 20 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PICKAWAY AND NORTHERN
ROSS COUNTIES WILL EXPIRE AT 700 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However small hail, gusty winds and heavy rain
are still possible with this thunderstorm.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3931 8332 3954 8326 3962 8284 3956 8284
3956 8282 3935 8278
TIME...MOT...LOC 2255Z 261DEG 38KT 3947 8305
$$
ConiglioWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 2:59 PM EDT, 3 hours 18 minutes earlier.
Area forecast discussion, Apr 20, 2:59 PM EDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 259 PM EDT Thu Apr 20 2017 .SYNOPSIS... Showers and thunderstorms are expected into tonight as a cold front pushes east across the region. The front will stall out to our south on Friday before lifting back to the north over the weekend. This will lead to an increasing chance of showers Friday night into Saturday. A cooler airmass will settle into the area for the weekend. && .NEAR TERM /THROUGH TONIGHT/... Showers and thunderstorms have developed this afternoon along the pre frontal boundary moving across Indiana. MLCapes across that area are in the 500-1000 J/kg range but they do drop off some to the east across our area. As a result, there is some uncertainty as to how well this activity will maintain its strength as it moves into our area. This initial wave of showers may also help stabilize the airmass a bit which could also results in some question as to the strength of the secondary batch of storms developing across eastern Illinois as they move eastward. At the moment, deep layer shear is marginal across our area with 0-6 km values in the 20-25 knot range. This is forecast to increase from the northwest between 21Z-03Z as some better upper level energy works into our area. This will also be accompanied by some cooler air aloft which could also aid in some enhancement to the instability. Therefore, some uncertainty exists in regard to the severe threat as we head through late afternoon and into the early evening hours. It still seems that the best threat will be across our northwest where the better deep layer shear will develop. With some decent mixing across the area this afternoon, dcapes have pushed up close to 1000 J/kg across parts of our area so if we are able to get some stronger storms, damaging wind appears to be the primary threat. The storms should be fairly progressive but PWs do push up to around 1.5 inches through early evening. As a result, locally heavy rainfall will be possible with the stronger storms with some localized flooding possible with training storms. The cold front will push east across the area later tonight with pcpn tapering off from the northwest overnight. && .SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/... The front will continue to move off to the south through the day on Friday with high pressure trying to work in from the north. Suppose we could see a few lingering showers across our far south into Friday morning but for the most part expect dry conditions. Cooler air filtering in behind the front will lead to more seasonable temperatures with highs ranging from the upper 50s in the northwest to the mid and upper 60s in the southeast. A developing surface wave will help the boundary to begin to lift back to the north Friday night. This will lead to an increasing chance of showers across our south through the night. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... Extensive low pressure tracking across Tennessee along a slow moving frontal boundary will bring showers Saturday. Southern locations should see the bulk of showers, and a few rumbles of thunder will be possible there as well in an environment containing elevated instability. Rain chances will gradually diminish Saturday night into Sunday as the system works east. Weak high pressure is forecast to bring dry conditions Monday into Tuesday. A wave of low pressure traveling through the Great Lakes may result in a few more showers Tuesday night into Wednesday. Additional showers could affect mainly northern locations Thursday when a warm front is forecast to develop across the Great Lakes. Temperatures will start below normal for Saturday, with highs in the mid 50s limited by clouds, precip, and cold advection on a northeast low level flow. A rebound to near normal upper 60s can be expected by Monday due to warm advection and reduced cloud cover, with further warm advection making above normal 70s probable Tuesday through Thursday. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... Good mixing across the area this afternoon has allowed for some gusty southwesterly winds to develop. Meanwhile, showers and thunderstorms have developed back to our west across Indiana along a pre frontal boundary. This boundary will push east into our area through late afternoon, followed by a cold front that will move through our area later tonight. This will lead to occasional showers and thunderstorms, primarily in the 22Z-03Z time frame. As the front moves through, precipitation will taper off from the northwest overnight. Expect mainly VFR conditions outside of thunderstorms through the early portions of the TAF period. However, as the front moves through, some lingering low level moisture will likely allow for some more widespread MVFR cloud development late tonight into Friday morning. Any MVFR cigs should scatter out or lift into VFR by the later Friday morning and into the afternoon. OUTLOOK...MVFR ceilings and visibilities possible Saturday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JGL NEAR TERM...JGL SHORT TERM...JGL LONG TERM...Coniglio AVIATION...JGL
Hazardous weather outlook, Apr 20, 3:10 PM EDT, 3 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 310 PM EDT Thu Apr 20 2017 INZ050-OHZ026-034-035-042>044-211100- Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan- 310 PM EDT Thu Apr 20 2017 This Hazardous Weather Outlook is for East Central Indiana and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Occasional showers and thunderstorms will be possible into this evening. A few of the storms may become severe with damaging winds the primary threat. Locally heavy rainfall and isolated flooding will also be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather. INZ058-059-066-073-074-OHZ045-046-051>056-060>065-070>072-077-211100- Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Union OH-Delaware- Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery- Greene-Fayette OH-Pickaway-Fairfield-Butler-Warren-Clinton-Hamilton- 310 PM EDT Thu Apr 20 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Occasional showers and thunderstorms will be possible into this evening. A few of the storms may become severe with damaging winds the primary threat. Locally heavy rainfall and isolated flooding will also be possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather. INZ075-080-KYZ089>100-OHZ073-074-078>082-088-211100- Ohio-Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Ross-Hocking-Clermont-Brown- Highland-Adams-Pike-Scioto- 310 PM EDT Thu Apr 20 2017 This Hazardous Weather Outlook is for Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...This Afternoon and Tonight. Thunderstorms will occur overnight with a frontal passage. Some storms may contain strong winds and heavy rain. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Heavy rain is possible on Saturday as showers and a few thunderstorms enter from the southwest. These showers may linger for a while with a prolonged period of moderate to heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report any severe weather.
In the hours before
Special weather statement, Apr 20, 4:47 PM EDT, 1 hour 30 minutes before
Special Weather Statement National Weather Service Wilmington OH 447 PM EDT THU APR 20 2017 OHZ051-061-062-202115- Montgomery OH-Greene OH-Miami OH- 447 PM EDT THU APR 20 2017 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN GREENE... CENTRAL MONTGOMERY AND SOUTHEASTERN MIAMI COUNTIES UNTIL 515 PM EDT... At 446 PM EDT, radar indicated strong thunderstorms along a line extending from near Englewood to near West Carrollton, moving northeast at 50 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Locations impacted include... Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Trotwood, Vandalia, Englewood, Tipp City, Moraine, Oakwood, Wright-Patterson Afb, West Carrollton, Brown, Riverside, Clayton, Union, Shiloh, Ginghamsburg and Fort Mckinley. This includes the following Interstates... I-70 in Ohio between mile markers 25 and 40. I-75 in Ohio between mile markers 47 and 66. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3999 8405 3970 8407 3965 8437 3987 8437 TIME...MOT...LOC 2046Z 232DEG 42KT 3984 8434 3971 8432 Novak
Special weather statement, Apr 20, 5:13 PM EDT, 1 hour 4 minutes before
Special Weather Statement National Weather Service Wilmington OH 513 PM EDT THU APR 20 2017 OHZ054-055-202145- Madison OH-Franklin OH- 513 PM EDT THU APR 20 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN AND NORTHEASTERN MADISON COUNTIES UNTIL 545 PM EDT... At 513 PM EDT, radar indicated a strong thunderstorm near West Jefferson, moving east at 55 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Locations impacted include... Columbus, Dublin, Upper Arlington, Hilliard, Worthington, Jefferson, Plain City, West Jefferson, Choctaw Lake, Ohio State University, Lake Darby, Grandview Heights, Valleyview, Marble Cliff, Riverlea, Lafayette, Rosedale, Resaca, Clintonville and Interstate 70 at US Route 42. This includes the following Interstates... I-70 in Ohio between mile markers 73 and 101. I-71 in Ohio between mile markers 105 and 116. Residents in these areas should remain alert. If this storm becomes stronger, then a warning may be needed. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3994 8349 4008 8348 4012 8300 3993 8296 TIME...MOT...LOC 2113Z 259DEG 48KT 4001 8336 JDR
Special weather statement, Apr 20, 5:33 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Wilmington OH
533 PM EDT THU APR 20 2017
INZ080-KYZ089-090-094-095-202200-
Switzerland IN-Carroll KY-Owen KY-Gallatin KY-Grant KY-
533 PM EDT THU APR 20 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SWITZERLAND...
CARROLL...NORTHWESTERN GRANT...NORTHWESTERN OWEN AND GALLATIN
COUNTIES UNTIL 600 PM EDT...
At 533 PM EDT, radar indicated a strong thunderstorm over Bedford,
moving northeast at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Carrollton, Vevay, Warsaw, Florence, Kentucky Speedway, Glencoe,
Ghent, Sanders, Sparta, Worthville, Prestonville, Interstate 71 at
Mile Marker 52, Interstate 71 at US Route 127, Wheatley, Langstaff,
Markland, Egypt Bottom, US Route 42 at State Route 184, Ethridge and
Interstate 71 at State Route 227.
This includes I-71 in Kentucky between mile markers 39 and 63.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3870 8522 3869 8520 3871 8520 3884 8486
3866 8474 3858 8508 3859 8507 3858 8521
3859 8522 3860 8522 3862 8523 3863 8523
3868 8528
TIME...MOT...LOC 2133Z 242DEG 33KT 3860 8530
ARSpecial weather statement, Apr 20, 5:42 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Wilmington OH
542 PM EDT THU APR 20 2017
OHZ046-055-056-202215-
Licking OH-Delaware OH-Franklin OH-
542 PM EDT THU APR 20 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...
SOUTHEASTERN DELAWARE AND NORTHWESTERN LICKING COUNTIES UNTIL 615 PM
EDT...
At 541 PM EDT, radar indicated a strong thunderstorm over Polaris,
moving east at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...
Locations impacted include...
Columbus, Westerville, Gahanna, Worthington, Pataskala, Powell,
Johnstown, Sunbury, Minerva Park, Polaris, Easton, New Albany,
Jersey, Galena, Riverlea, Alexandria, Hartford, Alum Creek State
Park, State Route 310 at State Route 161 and Clintonville.
This includes I-71 in Ohio between mile markers 114 and 129.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
Residents in these areas should remain alert. If this storm becomes
stronger, then a warning may be needed.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4005 8261 4003 8304 4021 8311 4030 8275
4028 8275 4027 8256
TIME...MOT...LOC 2141Z 253DEG 43KT 4015 8299
JDRSpecial weather statement, Apr 20, 5:45 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Wilmington OH
545 PM EDT THU APR 20 2017
OHZ054-055-064-202215-
Madison OH-Franklin OH-Pickaway OH-
545 PM EDT THU APR 20 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN FRANKLIN...NORTHWESTERN
PICKAWAY AND SOUTHEASTERN MADISON COUNTIES UNTIL 615 PM EDT...
At 544 PM EDT, radar indicated a strong thunderstorm near Jefferson,
moving northeast at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Pea size hail...
Very heavy rain...
Locations impacted include...
Columbus, Grove City, Upper Arlington, Gahanna, Bexley, London,
Jefferson, Canal Winchester, Groveport, West Jefferson, Ohio State
University, Lake Darby, Easton, Whitehall, Grandview Heights, Obetz,
Lithopolis, Urbancrest, Valleyview and Marble Cliff.
This includes the following Interstates...
I-70 in Ohio between mile markers 91 and 109.
I-71 in Ohio between mile markers 85 and 113.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3982 8280 3983 8282 3982 8282 3975 8339
3990 8344 4006 8289 3986 8280
TIME...MOT...LOC 2144Z 244DEG 27KT 3984 8330
ARSpecial weather statement, Apr 20, 6:13 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Wilmington OH
613 PM EDT THU APR 20 2017
OHZ055-056-202245-
Licking OH-Franklin OH-
613 PM EDT THU APR 20 2017
...A STRONG THUNDERSTORM WILL AFFECT EASTERN FRANKLIN AND
SOUTHWESTERN LICKING COUNTIES UNTIL 645 PM EDT...
At 613 PM EDT, radar indicated a strong thunderstorm near Columbus,
moving northeast at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 50 mph...
Very heavy rain...
Locations impacted include...
Columbus, Reynoldsburg, Grove City, Gahanna, Bexley, Pataskala,
Johnstown, Ohio State University, Beechwood Trails, Easton, Summit
Station, Whitehall, Etna, New Albany, Grandview Heights, Obetz,
Jersey, Urbancrest, Valleyview and Marble Cliff.
This includes the following Interstates...
I-70 in Ohio between mile markers 95 and 111, and between mile
markers 114 and 117.
I-71 in Ohio between mile markers 100 and 112.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3994 8274 3994 8281 3992 8281 3985 8306
3996 8312 4013 8278 4013 8276 4014 8276
4016 8271 3997 8261
TIME...MOT...LOC 2213Z 246DEG 27KT 3993 8302
ARThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 3:11 PM EDT | Special Weather Statement | ILN | Preble | 34 min |
| Apr 20, 3:21 PM EDT | Special Weather Statement | ILN | Preble | 24 min |
| Apr 20, 3:44 PM EDT | Special Weather Statement | ILN | Montgomery, Preble | 31 min |
| Apr 20, 3:47 PM EDT | Special Weather Statement | ILN | Logan | 28 min |
| Apr 20, 3:56 PM EDT | Special Weather Statement | ILN | Preble | 34 min |
| Apr 20, 4:05 PM EDT | Special Weather Statement | ILN | Miami | 25 min |
| Apr 20, 4:13 PM EDT | Special Weather Statement | ILN | Clark | 32 min |
| Apr 20, 4:16 PM EDT | Severe Thunderstorm Warning | ILN | Miami, Montgomery, Preble | 30 min |
| Apr 20, 4:25 PM EDT | Special Weather Statement | ILN | Champaign | 35 min |
| Apr 20, 4:34 PM EDT | Special Weather Statement | ILN | Greene | 26 min |
| Apr 20, 4:40 PM EDT | Special Weather Statement | ILN | Warren | 35 min |
| Apr 20, 4:43 PM EDT | Special Weather Statement | ILN | Clark | 32 min |
| Apr 20, 4:47 PM EDT | Special Weather Statement | ILN | Montgomery | 28 min |
| Apr 20, 5:13 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Apr 20, 5:42 PM EDT | Special Weather Statement | ILN | Delaware | 33 min |
| Apr 20, 5:45 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 30 min |
| Apr 20, 6:13 PM EDT | Special Weather Statement | ILN | Franklin | 32 min |
| Apr 20, 6:20 PM EDT | Special Weather Statement | ILN | Licking | 25 min |
| Apr 20, 6:21 PM EDT | Special Weather Statement | ILN | Pickaway | 24 min |
| Apr 20, 6:44 PM EDT | Special Weather Statement | ILN | Fairfield | 31 min |
| Apr 20, 6:47 PM EDT | Special Weather Statement | ILN | Licking | 28 min |
| Apr 20, 7:01 PM EDT | Special Weather Statement | ILN | Hocking | 29 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.